*NURSING > QUESTIONS & ANSWERS > NURSING NR508ADVANCED PHARMACOLOGY QUIZZES. (All)

NURSING NR508ADVANCED PHARMACOLOGY QUIZZES.

Document Content and Description Below

Question 1 0 / 0 pts Which of the following statements is true about the prescribing practices of physicians? Antibiotic medications remain in the top five classifications of medications prescribed... . Older physicians tend to prescribe more appropriate medications than younger physicians. Correct! The dominant form of drug information used by primary care physicians continues to be that provided by pharmaceutical companies. Most physicians rely on a “therapeutic armamentarium” that consists of less than 100 drug preparations per physician. Even though most physicians claim to place little weight on drug advertisements, pharmaceutical representatives, and patient preference and state that they rely on academic sources for drug information, a study showed that commercial rather than scientific sources of drug information dominated their drug information materials. Younger physicians tend to prescribe fewer and more appropriate drugs. Antibiotics have dropped out of the top five classifications of drugs prescribed. Most physicians have a therapeutic armamentarium of about 144 drugs. Question 2 0 / 0 pts A primary care NP recommends an over-the-counter medication for a patient who has acid reflux. When teaching the patient about this drug, the NP should tell the patient: not to worry about taking this drug with any other medications. that over-the-counter acid reflux medications are generally safe to take with other medications. Correct!to take the dose recommended by the manufacturer. to avoid taking other drugs that cause sedation while taking this drug. Because patients often increase over-the-counter drug doses themselves, it is important to reinforce the need to follow the manufacturer’s recommendations for dosing. As with any drug, interactions may occur with other medications. Antacids do not cause sedation, so patients need not be cautioned to avoid other sedating medications. Question 3 0 / 0 pts A woman who has been taking a COCP for 2 months tells the primary care NP that she has had several headaches, breakthrough bleeding, and nausea. The NP should counsel the woman: Correct! that these effects will likely decrease in another month. to change to a progestin-only pill. to stop taking the COCP immediately. to use a backup form of contraception. Breakthrough bleeding, nausea, and headaches are common during the first 3 months of therapy and should improve without intervention. Progestin-only pills are used for lactating women only. Prolonged bleeding and severe headache would warrant discontinuation of the COCP. Backup contraception is not indicated. [Show More]

Last updated: 1 year ago

Preview 1 out of 142 pages

Add to cart

Instant download

document-preview

Buy this document to get the full access instantly

Instant Download Access after purchase

Add to cart

Instant download

Reviews( 0 )

$16.50

Add to cart

Instant download

Can't find what you want? Try our AI powered Search

OR

REQUEST DOCUMENT
66
0

Document information


Connected school, study & course


About the document


Uploaded On

Sep 08, 2021

Number of pages

142

Written in

Seller


seller-icon
Hilda

Member since 3 years

16 Documents Sold


Additional information

This document has been written for:

Uploaded

Sep 08, 2021

Downloads

 0

Views

 66

Document Keyword Tags


$16.50
What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·